MathSciNet Relay Station
MathSciNet bibliographic data
MR2191288 (2006h:94049) 94A29 (05A16 05B35)
Wild, Marcel The asymptotic number of binary codes and binary matroids. SIAM J. Discrete Math. 19 (2005), no. 3, 691–699 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement